# SDR SWAA2024052383769

- Difficulty date: May 9, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N8573Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64250
- Aircraft time: 19,244 hours, 9,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAVATORY 'A'; FORWARD L-1 DOOR ENTRY EMERGENCY PATH LIGHT HAS MIDDLE SECTION OF BULBS INOP. LAVATORY 'A' FORWARD L-1 DOOR ENTRY EMERGENCY PATH LIGHT HAS MIDDLE SECTION OF BULBS INOP.<[01] RELAMPED FOWARD ENTRY DOOR EXIT MARKER; OPS CHECKS GOOD PER MM 33-51-01;[02] C/W INSP. RELAMPED FOWARD ENTRY DOOR EXIT MARKER; OPS CHECKS GOOD PER MM 33-51-01
